I got my last shot june 18th was supposed to get my next shot on September 3rd but haven't got it yet... could I be pregnant???
If you had sex after Sept 3rd then you could get pregnant. You are only covered by Depo for 12 weeks.
For some people it takes up to 18 months to regain their fertility, but for others it's much sooner.
Your hormonal could be a little all over the place as your body tries to re-balance itself since stopping Depo. This means you could get hormonal symptoms for some months, such as cramping, bloating, sort breasts, mood swings, spotting, irregular and/or heavy bleeding et, etc,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2014 • 2 answers
Posted 23 Sep 2014 • 1 answer
Posted 29 Sep 2014 • 1 answer
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer
Posted 16 days ago • 1 answer